# SDR 95ZZZX6125

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FL
- Make and model: Gulstm G1159
- Aircraft serial: 50
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GYS187C35
- Condition: Broken
- Location: Nr 2 Mlg Wheel
- Component: Goodyearaero, 95610619
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSPECTION, MAINTENANCE FOUND A BROKEN BOLT ON THE NR 4 WHEEL.  FLIGHT CREW INDICATED ALL OPS WERE NORMAL.  BOLTS HAD 174 LANDINGS SINCE NDT.  WHEEL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  CYCLES, 174.
